# SDR DALA2024040304039

- Difficulty date: April 2, 2024
- Submitted: April 3, 2024
- Operation: Air carrier
- Aircraft: N324NB
- Make and model: Airbus A319-114
- Aircraft serial: 1456
- Aircraft time: 58,345 hours, 30,330 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3124 SWEET SMELL FROM BLEED SYS UPON STARING APU ON GND. CORRECTIVE ACTION: INSPECTED ENGINES AND APU PER WORK CARD 0550-2002 FOR LEAKS AND SIGNS OF FLUID CONTAMINATION NO LEAKS NOTED. REPLACED RECIRC FILTERS PER A319 AMM 21-21 OP GOOD. (0274021)
